# SDR FDEA201308131845

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,699 hours, 15,678 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: D

## Discrepancy

AFTER RAISING THROTTLES TO TAXI NOTICED N1 AND N2  DECREASING ON NR 2 ENGINE.  AT THE SAME TIME GROUND CONTROL CALLED TO REPORT FLAMES COMING FROM  NR 2 ENGINE. SHUT OF FUEL LEVER NO FIRE INDICATIONS IN COCKPIT.   FIRED NR 1 AGENT, NR 2 AGENT WOULD NOT FIRE.  FIRE TRUCKS REPORTED FLAMES EXTINGUISHED AFTER  FIRING BOTTLE.
